Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

wish me luck + a sleep-related question

Posted by Elizabeth on February 5, 1999, at 19:12:49

I've just started taking amoxapine (25mg q.d.) on top of Parnate (10mg b.i.d.). I really hope this one works. (The alternative idea which I discussed with my doctor would be kind of logistically difficult.) The Parnate has me rapid-cycling between normal and moderately depressed, switching about once every 1-3 weeks (definitely better than being severely depressed all the time, however).

So far (n = 2) the amoxapine seems to be causing strange, vivid, vaguely disturbing dreams - anyone know why this might be?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:2854